# SDR AALA202510217746

- Difficulty date: October 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D5757420201300
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS REPAIR COMPLETED (FINGER DOUBLER AND FILLER PLATE) ON OUTBOARD FLAP ACCESS DOOR CUTOUT AT TRACK NO 4 AT LEVEL RIB 15 RH WING, L=5.745IN X W=3.800. MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION PRIOR TO FLIGHT AT O/B FLAP RT WING P/N D5757420201300 SERIAL TB13654 AND FOUND EXISTING REPAIR (FINGER DOUBLER AND FILLER PLATE) COMPLETED IAW EA 367288 AND IAW NTM 51-90-00-001-A00.
